Post # 1
I just took my last pill last night, and I’ve been on it for about 10 years. I was hoping someone could give me a little insight on what to expect as far as side effects go? I can’t even remember what I was like before taking it haha. Thanks!
Post # 3
the only things i noticed was longer periods and more intense cramps. Plus i feel like i get more breakouts, but that could just be in my head lol.
Post # 4
Everyone is different.
I felt really weird for the first 2 weeks. Couldn’t sleep, dizzy spells, nausea, and just feeling weird <– no I’m not pregnant lol
I’ve had a little bit of weight gain (already) and my face is breaking out more than normal (which I expected).
Post # 5
@jennylynn13: I’m in my first true week off of the pill past the usual withdrawl bleed on BC. This week, I’ve had a lot of cramps like I can feel my body physically adjusting to the lack of hormones there. I’ve lived off of Advil almost all week. So far, no real period yet, so it might not come for awhile. Otherwise, I’m keeping an eye on breakouts, etc. I was on the pill as long as you were, so it really does take time to adjust without it.
Post # 6
I’ve been off for about a week. I have started losing weight. I have not had my real period yet.
Post # 7
I’ve been off the pill for about a month and a half after being on it for 13 years. The first two weeks I got really intense headaches every day. (I’m prone to hormone-induced headaches.) Now they have mostly gone away. My first cycle seemed pretty normal other than that, but I’ve heard that it takes some people a while to regulate. I wish I was experiencing weightloss like @PrncssDva!
Post # 8
Everyone is definitely different. I took it for about 10 years as well, the last year I had to switch to the low hormones version because I started having annoying side effects.
When I stopped, I gained weight, and since then have had longer periods and cramps for the first time ever. So annoying.
The weight eventually went away, but I still have the longer and more crampy annoying periods, and I’ve found my hormones jump all over the place much more than when I was on BC – I’m way crankier and emotional before and my skinflares up more.
I’ve had friends drop weight when they stopped and never had any changes in their cycles though.
Post # 9
I didn’t have any issues with my skin, however, I didn’t really have any issues before either. I was on bc for approx 12 years. My biggest issue, was depression. For approximatley a month after I went off and while my hormones were adjusting I was sad. My doctor explained that for some woman going off of bc has the same effect of postpartum depression. I actually posted about it and lots of girls said they had the same issue. My cramps are worse when I get my period. My breasts also became very tender. A few of my friends got terrible headaches, however I did not experience that.
Post # 10
ahhh you guys are freakin me out lol! Weight gain? Moodiness? Breakouts? This is not sounding good….
Post # 11
i was on for over 10 years as well. when i stopped my periods are pretty normal (they were before) just longer than before maybe 6-7 days. I get a bit of cramping I didn’t get while on BC. the worst has been the acne. Lots of it on my face, chest, and back.
Post # 12
@jennylynn13: It’s just your body regulating itself. Last night, I had the super tender breasts before we went out. I complained to my husband and he said that this is what I wanted. I just never imagined it this way, but I’m glad that I’m getting this started sooner than later. Today, I’m a little weepy for no reason. Be prepared for cramps, lots of Advil, and some mood changes. I’m only a true week off of it, so it’s going to take time. I’m willing to go through this if it means at the end of it, I can get pregnant and have a baby.
Post # 13
@jennylynn13: If you’re going off of it to get pregnant, it’s going to get a lot worse than what we’re talking about here. LOL hahaha
Post # 14
@runsyellowlites: I agree, everyone is different.
I also think every experience of coming off the pill is different and it may be different depending on what pill you take. I’ve come off the pill 3 times. The first 2 times weren’t by choice. I was in a foreign country, I didn’t have access to BC so my mother was picking it up at the doctors in the US and then shipping to me. Well, sometimes the mail was very delayed or wouldn’t show up at all. Both of these times I got very sick right before my menstral cycle would start. I broke out in sweats/high temp, nausau and I fainted.
This third time, I intentionally went off the pill because I wanted to get pregnant. I was really nervous because of what I had experienced before but I didn’t run into any of those symptoms this time. I’ve been off for a little over a year now and every month my cycle has become heavier and I’ve experienced some cramping which I never had when I was on the pill. I’m assuming this is what a normal cycle is like.
I really think every experience of leaving the pill is different.
Post # 15
@mwitter80 : We’re not really TRYING to get pregnant, or even hoping we do right away. But if it happens then we’re def ok with it. Just afraid it’ll be hard when we actually do start trying since I’ve been on bc for so long. Plus I’m kind of over being emotional, bitchy, and having no sex drive. 🙁 But idk if thats better or worse than what you guys are saying??? Uggggh I HATE hormones!!!
Post # 16
I stopped over a year ago, more frequent break outs and I have loss all the wight I gain from the pills, Lost 10. Wasnt trying to loss much, just wanted to get back to the weight i was before I started BC.